Author Topic: Eggs in Withdrawal  (Read 1219 times)

[Buddie]

Eggs in Withdrawal
« on: December 25, 2018, 03:42:42 pm »
For breakfast every day, I eat some scrambled eggs with a banana. Has anybody found that eating eggs hurts them more than helps them? At nine months out, I'm looking for anything to help with speeding up the healing process.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #1 on: December 27, 2018, 03:33:17 am »
Why would eggs hurt anyone?. I don't understand the meaning of your post it makes no sense to me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #2 on: December 27, 2018, 03:38:59 am »
I was reading that somebody had egg allergies. I need to stop worrying about everything that I eat, I suppose. Eggs are healthy.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #3 on: December 27, 2018, 03:40:10 am »
Exactly stop worrying about what you eat. Eat healthy foods and don't let your anxiety take over.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #4 on: January 20, 2019, 08:08:04 pm »
She don't bother me. Even Ashton said not to limit your diet, if your not noticing any problems then don't worry. Like for me I was getting bad anxiety after eating fruit for awhile so I stopped and gradually brought it back in
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #5 on: January 28, 2019, 07:07:04 pm »
eggs are healthy and give you protein and vitamins etc.. Unless you experience anything seriously adverse keep eating them

it wont stop your recovery

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #6 on: January 28, 2019, 07:13:02 pm »
It's not the eggs.  The Banana has as much Sugar (a Stimulant) than a Candy Bar.  It's the banana.  Get all the sugar out of your diet as long as you are tapering off Valium.

   I eat eggs every day.  I did when I was tapering off 20 mg with no sxs.  I just went too fast on my taper, but now I am stabilizing and I eat eggs every day.  No problems.  I also do not touch SUGARS.  I avoid them all, I read every label.  Blueberries are okay, very low glycemic.  Otherwise, most fruits are high in sugar.  Just look it up.

    Benzos harm your adrenals and eggs help them to heal as well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #7 on: January 28, 2019, 07:39:54 pm »
I think eggs are a good healthy breakfast and I have had them often with usually no problems.  Sometimes they give me a stomach ache, but also I think maybe I was just going to have a stomach ache no matter what I ate. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #8 on: January 28, 2019, 07:52:02 pm »
[...], not tapering off of anything. Been off Klonopin for ten months now.

Isn't the sugar that's in fruit naturally occurring so it shouldn't be an issue? I thought fruits were good in withdrawal.

I will keep eating eggs once in a while.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eggs in Withdrawal
« Reply #9 on: January 28, 2019, 08:03:39 pm »
Boom Box,

    Yes, it is natural but it is still a sugar which will still Stimulate your CNS. Again, you can eat low glycemic fruits such as blueberries and strawberries.  You can check out the low glycemic fruits online.

    Bananas and Oranges are the very worst.  Loaded with sugar. 

    I had hypoglycemia when I was 18 years old.  I am now 70 and I stopped eating sugar since then.  I had fruit BEFORE VALIUM.......but now, I cannot even have that until I am healed. 

   If you get off the high sugar fruits, you'll see a big difference.  Wish you the best and CONGRATS on getting off this poison.  I envy you!!! 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.